# SDR DALA2022022301203

- Difficulty date: February 3, 2022
- Submitted: February 24, 2022
- Operation: Air carrier
- Aircraft: N546US
- Make and model: Boeing 757251
- Aircraft serial: 26493
- Aircraft time: 80,473 hours, 25,009 cycles
- System (JASC): 2565 · Escape Slide
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5646 L3 DOOR SLIDE ' COVER' DAMAGE. COSMETIC DAMAGE. CORRECTIVE ACTION: REPAIRED L3 SLIDE PER B757 AMM 25-00-00. (8492670)
